Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Feels nausea, fatigued, increased appetite, spotting. Pregnancy test negative. On minera. Why do i getting this feeling?

I have been nauseous, extreme appetite , I ve gained weight, and very fatigue . So around May 8th, I tested for a pregnancy test , it tested negative. On May 27th, I tested for a pregnancy test again, it also came out negative. Last Thursday, when I went to the E.R. for partial tingly feeling in my face, I took a urine test but they never told me if I was pregnant or not. I am on the mirena , however I heard it sometimes does not work. Now my question to you is, why am I experiencing pregnant like symptoms? I just went to go urinate and I saw brown tissue in the toilet? I believe if I am, could you possibly tell me how far I am if I believe the baby was conceived on Easter Sunday?
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

If you had conceived on Easter Sunday your baby would be 2 months old. By this time all the symptoms are evident for pregnancy ( I mean positive symptoms and signs). Heart beat is present on Ultrasound.

The earlier symptoms that you narrated were only possible symptoms and not positive. Mirena is a good contraceptive to prevent pregnancy and rarely fails. The doctor would have revealed your pregnancy if the Urine test turned positive.

I mysteriously think of a condition called Pseudocyesis ( False pregnancy) seen amongst younger women. You need to work on these false thoughts and get a Ultrasound which reveals all the secret. The brown tissue in the toilet could be from vagina or the rectum. We need to be sure.

All the best.
Answered: Fri, 8 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor